# SDR USAA2011041991525

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 73,479 hours, 45,455 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - LAP SEAM INSP - CRACK IN FUSELAGE SKIN AT BS 727E, S23L.  REPAIRED FUSELAGE SKIN AT BS 727E, S23L IAW B737 SRM 53-00-01 REPAIR 31.
